EconPapers    
Economics at your fingertips  
 

INTEGRAL TRANSFORMS WITH THE HOMOTOPY PERTURBATION METHOD AND SOME APPLICATIONS

Jules Sadefo-Kamdem
Additional contact information
Jules Sadefo-Kamdem: LAMETA - Laboratoire Montpelliérain d'Économie Théorique et Appliquée - UM1 - Université Montpellier 1 - UPVM - Université Paul-Valéry - Montpellier 3 - INRA - Institut National de la Recherche Agronomique - Montpellier SupAgro - Centre international d'études supérieures en sciences agronomiques - UM - Université de Montpellier - CNRS - Centre National de la Recherche Scientifique - Montpellier SupAgro - Institut national d’études supérieures agronomiques de Montpellier

Authors registered in the RePEc Author Service: Jules SADEFO KAMDEM

Working Papers from HAL

Abstract: This paper applies He's homotopy perturbation method to compute a large variety of integral transforms. As illustration, the paper gives special attention to the Esscher transform, the Fourier transform, the Hankel transform, the Mellin transform, the Stieljes transform and some applications.

Keywords: Random variable; He's homotopy method; integral transforms; linear equations; Type G and spherical distributions; Random variable. (search for similar items in EconPapers)
Date: 2011-01-01
Note: View the original document on HAL open archive server: https://hal.science/hal-00580023v1
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://hal.science/hal-00580023v1/document (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:wpaper:hal-00580023

Access Statistics for this paper

More papers in Working Papers from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-31
Handle: RePEc:hal:wpaper:hal-00580023